# SDR C2XA05SH009

- Difficulty date: February 14, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- Aircraft time: 15,275 hours, 12,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3ALCLAD
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, GOUGES WERE FOUND ON THE EXTERNAL FUSELAGE SKIN AT FRAME 40.
